medication problems

Help Support CattleToday:

Double R Ranch

Well-known member
Joined
Jun 1, 2004
Messages
971
Reaction score
18
Location
CA
La 200. I have been using this medication for years. With in the last 2 years it has been leaving large lumps at the injection sites. I expect a lump after injection because you just injected fluid and it has to go somewhere! :shock: The problem is that the lumps are not going away. I have injection sites from months ago!
I am following all the directions for storage and am having problems with it turning a dark red color. This is also a new problem. I am haveing to through out these bottles not knowing weather it is bad or not. It is always atleast a year before its exp. date. I am very careful about contaminants. I have been tryed to get in touch with Pfizer with no sucess. Anyones opinion is greatly appreciated!
Thanks
 

TXBobcat

Well-known member
Joined
Jan 15, 2004
Messages
782
Reaction score
0
Location
China Spring, TX
Where are you purchasing your medications - Tractor Supply, local feed store, Valley Vet, etc.? Are all of the batches you have been having trouble with from the same place? Maybe it's the way they are handling the medications.

What method are you using to administer the med - SQ or IM?
 
OP
D

Double R Ranch

Well-known member
Joined
Jun 1, 2004
Messages
971
Reaction score
18
Location
CA
There are multiple feed stores that we purchase our medications from. We have administered both sub and IM. We are haveing the same problems either way. Thanks
 

Latest posts

Top